# SDR AALA201803129049

- Difficulty date: March 10, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 8,947 hours, 891 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SMOKE REST UPPER DR4 NON-NORMAL CHECK LIST POPPED UP IN FLIGHT FOLLOWED BY CARGO HEAT BULK WARNING. ACCOMPLISHED OVERHEAD FLIGHT ATTENDANT REST SMOKE DETECTION OPERATIONAL TEST PER MM 26-14-20 IN ADDITION TO GROUND TEST CARGO HEAT SYSTEM. TEST PASSED.
